# SDR ALG2005F00000

- Difficulty date: December 2, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N522AL
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE CHIP LIGHT ILLUMINATED IN CRUISE FLIGHT, COMPLIED WITH CHECKLIST PROCEDURES AND CONTINUED TO AIRPORT.  MAINTENANCE REMOVED 2 EA CHIP PLUGS FOUND ONE TINY SLIVER ON FORWARD PLUG AND SMALL CARBON ON AFT PLUG.  DRAINED AND RESERVICED OIL SYSTEM, CHECKED BOTH CHIP PLUGS AFTER 30 MINUTE GROUND RUN , NO DEFECTS NOTED. (K)
